# SDR HALA2013091000107

- Difficulty date: September 10, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 81,716 hours, 33,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP UPPER SURFACE IS DENTED OUT OF SRM LIMITS, 76" INBD OF OTBD EDGE.  REPAIRED DENT IAW SRM 57-53-01-0I-1, 57-53-01-1A-1, 57-53-01-2R-1 AND 51-70-10-2R-0.
